# SDR HEEA079243

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,755 hours
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: 124039
- Part serial: 7313207
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL AMMETER NEEDLE STICKS. REPLACED WITH SERVICEABLE PART.
